Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 4, Pages 239-244

On the equation x2+2a3b=yn

Mathematical Institute, UNAM, Ap. Postal 61-3 (Xangari), CP 58 089 Morelia, Michoacán, Mexico

Received 1 December 1999; Revised 15 January 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We find all positive integer solutions (x,y,a,b,n) of x2+2a3b=yn with n3 and coprime x and y.